# SDR AALA20060168

- Difficulty date: March 12, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR INFIGHT T596/12MAR  AT 290 KNOTS AT FLIGHT LEVEL 280 CAPTAINS WINDSHIELD SHATTERED. LANDED EWR WITHOUT INCIDENT. REPLACED WINDSHIELD PER MAINTENANCE MANUAL 56 11 01 04. REPLACED HEAT CONTROLLER AS PRECAUTIONARY. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
